# SDR SWAA2022123075974

- Difficulty date: November 28, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N8515X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36943
- Aircraft time: 20,215 hours, 9,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR THRESHOLD WEB HAS AREAS OF CORROSION.   REMOVED CORROSION FROM AREA PER SRM 53-60-15-1A-1 (0.039' REMAINING THICKNESS); THRESHOLD WEB IS OUT OF LIMITS IAW SRM 53-60-15-1A-1.   REMOVED AFT CARGO WEB IAW SRM 51-40-02.   LOCATED AND DRILLED FASTENER HOLES ON A NEW THRESHOLD WEB IAW SRM 51-40-02.  COUNTERSUNK THE HOLES IAW SRM 51-4-08.   INSTALLED FASTENERS IAW SRM 51-40-02.
